| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
Shaking/Tremors (2515)
| Date of Event |
04/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-21-improper technique of obtaining or applying blood sample.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
Event or Problem Description
Consumer reported complaint for e-0 when blood sample is absorbed accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom of feeling shaky.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a blood test was performed non-fasting by the customer and produced test results of 79 mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 10/27/2018 and open vial date is (b)(6) 2018.The meter memory was not reviewed for previous test result history.